# SDR DL73E990370

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382DL
- Make and model: Boeing 737247
- Aircraft serial: 23609
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 951
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER HINGE CUTOUT OF THE AFT GALLEY DOOR CUTOUT (R2) WAS FOUND WITH A .26 CRACK IN THE SKIN AND BONDED DOUBLER.  THE UNDERLYING BEAR STRAP WAS NOT DAMAGED.  THE CRACK WAS ROUTED OUT AND REPAIRED WITH AN EXTERNAL DOUBLER PER B737   SRM 53-30-3, FIG 21A.  ER/A 366755-14, REV B WAS ISSUED TO ACCOMPLISH THE REPAIR WITH FASTENER DEVIATIONS.
